| Model Number |
3183 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer report number 1627487-2024-00017.It was reported that the patient's leads were fractured.In turn, surgical intervention was undertaken wherein the leads were explanted and replaced.Postoperatively, the patient has effective therapy.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
A patient experiencing lead fractures was reported to abbott.The leads were explanted and replaced.Therapy was restored.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.